Doctor insights on:
Cause Of Mirena Allergy
Can you develop an allergy to the mirena iud? I had the mirena IUD inserted over 2 years ago. For the past 6 months, I have had a skin rash for which multiple doctors have been unable to find a cause, including a dermatologist and an allergist. Is it po
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
I've been having this red circle around my mouth now for 2 months...It can be itchy at times. It's not an allergy or chapped lips. I got mirena (levonorgestrel) in oct?
Dermatitis: Do you have nasal alergies and feel congested? Do you apply chaptix or other lipstick on your lips? The rings can be from skin dryness of contact allergy to a cosmetic product. Apply vaseline daily and no other products and if your nose if congested see an allergist to get it treated. You may be mouth breathing at night. ...Read more
May be: as a side effect it can cause weight gain, but I am not sure what is your definition of extreme weight gain. You want to to watch your calories, exercise if you can, simple walking can do, and talk to your doctor, best wishes ...Read more
Can the mirena (levonorgestrel) cause break through bleeding? I wish i would have known abit more before i go it...
I have mirena (levonorgestrel) for 6 years. Recently started having stringy reddish brown discharge. What causes that? No odor, pain etc.
Mirena (levonorgestrel) side effects: Merina (levenorgestrel-releasing IUD) is indicated for intrauterine contraception up to 5 years. Your device has been there for 6 years. It also causes stringy brown discharge. Even it cause no pain or odor it is time to be examined by OBGYN specialist. Thank you and good luck!!! ...Read more
I don't think my migraines are hormonal I have Mirena (levonorgestrel) no probs for years. Could anything else cause increase in severity/frequency suddenly?
Probably not: Recurrent or persistnet BV is a common problem regardless of Mirena (levonorgestrel) or other IUDs. Things to try are no sex or consistent condoms for a few weeks; occasional (e.g. once weekly) metronidazole; and/or vaginal boric acid capsules. Be sure you are clear of STDs, which are more common in BV or can be confused with it, especially gonorrhea, chlamydia, trichomonas. Discuss with your doctor. Good luck! ...Read more
Highly unlikely: The Mirena (levonorgestrel) iud causes an extremely tiny amount of hormone into your body everyday for about 5 years. The dose is so small that it is very unlikely to cause acne or any other systemic illness. There are lots of reasons for acne to get worse, but the Mirena (levonorgestrel) iud is not a very likely cause. ...Read more
Is it possible and/or likely that heavy coughing could cause my mirena (levonorgestrel) iud to shift?
It is always: possible but not likely.Get a more detailed answer ›
I just got mirena (levonorgestrel) about 2 weeks ago, and now it causes me slight discomfort when I have moderately rough sex w/ my husband. Normal?
See the gyn: Who put it in, an exam and ultrasound can show if it is in the right place , and cultures done to r/o infection, if it is in the right place, your choice is to remove it or not have moderately rough sex and in general the more rough sex u have the more chance for problems whether u have an iud or not, sooner or later, and I have seen them all , sex doesn't have to be rough to enjoy it. ...Read more
Unusual: It's more common with combination hormones, especially with the higher dose pills, and of course in pregnancy. I've not seen it with Mirena (levonorgestrel) since the amount of systemic hormone (amount in your body's circulation) is very small. Make sure you're not pregnant and check with your Doc if you notice more darkening pigmentation. Take care. ...Read more
- Talk to a doctor live online for free
- Mirena allergy in children
- Mirena allergy signs
- Mirena allergy drugs
- Ask a doctor a question free online
- Mirena brown discharge causes
- Can the mirena coil cause palpitations?
- Can the mirena coil cause psoriasis?
- Does the mirena coil cause cystitis?
- Mirena allergy